# SDR ASAA9510037

- Difficulty date: April 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY EXIT FLOOR TRACK LIGHTS ON SEAT PALLET 7 TO 10 WOULD NOT EXTINGUISH.  REPLACED BATTERY PACK TO RECEIVER AND LIGHTS OPERATED NORMALLY.  (Z)
